# SDR P5CA9600299

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Protector
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT SILL PROTECTOR IN FRONT OF MAIN DECK CARGO DOOR HAS CRACK IN CENTER PORTION.  FOUND CRACK IN SILL PROTECTOR WEB ALSO, UPON REMOVAL OF SILL PROTECTOR.  REMOVED SILL PROTECTOR AND WEB IAW SRM 51-10-01.  INSTALLED NEW PROTECTOR AND WEB IAW SRM 51-10-01 AND SRM 51-10-02.
